- 07-04-2012, 11:35 AM
This is the first time I ever took gear.. I got on Testosterone Cypionate and after the 4th week my nipples felt weird and sensitive, where when I touch them there's minor pain or soreness.. I'm takin 250mg "1cc" of Testosterone Cypionate every 4 days.. As soon as I felt that I started taking 1mg of Arimidex every day.. I took Arimidex for 6 days now and they still feel sensitive kinda.. Does it take long for the Arimidex to kick in and fix the problem? So am I on the right track or should I increase the Arimidex dosage or what do u guys suggest.. Thanks.
- 07-04-2012, 02:41 PM
- 07-04-2012, 02:59 PM
arimidex should've helped by now.. AI's usually take care of nipple problems for me in a day
is it a research chem AI?
i would get a hold of some regular erase and try it. it works like a charm for me and many others on test and you always know what you're paying for unlike the black market sh*t
or just leave it alone and give it more time
07-04-2012, 04:55 PM
Thanks for the replies guys.. Chocolatemilk what is a Research Chem and what is erase?
By the way is it normal to have minor chest pain or soreness cause I'm on this cycle?
07-04-2012, 06:17 PM
it's normal by the virtue that test converts to estrogen and that'll cause soreness but you should take care of itOriginally Posted by ALPH0NSE
erase is an over the counter AI which i use for test cycles
if you're questioning what a research chem is i doubt you have one.. is your Adex pill form and did you get it online or locally?
07-04-2012, 06:50 PM
--The "Arimidex" Anastrozole Pill Form
"1mg a pill" by Pack Pharmaceuticals, and I bought it from a friend..
--Where can I buy erase from, and what is it called at the stores? And should I take it with the Arimidex or stop taking Arimidex when am on erase?
--Is the Arimidex not that effective sometimes for any certain reason? Cause it's been a week i have been taking Arimidex almost and still my situation is not that much better, and I do not want to end up with any gyno or something like that.
07-04-2012, 07:07 PM
those are legit.. keep using them, i think it's paranoiaOriginally Posted by ALPH0NSE
07-04-2012, 09:20 PM
Ok that's good news.. Thanks a lot for ur help Chocolatemilk.. So 1mg Arimidex every day should be fine? And what about erase, should I get it or no?
07-04-2012, 10:17 PM
no need for it your AI is good to goOriginally Posted by ALPH0NSE
1 mg every other day or .5 mg every day
07-05-2012, 11:43 AM
07-05-2012, 01:27 PM
Thanks a lot for your help guys.. So when should I feel that these feelings subside and go away? After how many days or how many weeks will my situation get better, while am taking my Arimidex pills?
07-05-2012, 01:57 PM
Cud the sensitivity be due to the injections being far apart and blood levels not being stable? Cyp I always thought had to be AT LEAST eod
07-05-2012, 02:31 PM
Well I dunno if that would be the issue, but I did mess up a couple of times by injecting a couple of times after 5 days or 6 days injecting instead of 4 days due to family problems I went through and I did not have the time to get the injections done.. Now am makin sure that does not happen again.. Well Cypionate injections could be made once every Four days "Monday n Friday for example".
07-05-2012, 03:03 PM
No propionate is eodOriginally Posted by machorox123
Cypionate is comparable to enanthate and injected two times a week
Ester is so long that missing a few days will not drastically affect blood levels
07-05-2012, 03:22 PM
So is Arimidex better than Femara and Aromasin as AI's?
07-05-2012, 03:51 PM
07-05-2012, 05:04 PM
Oh duhhh. Wrong esterOriginally Posted by chocolatemilk
07-05-2012, 09:03 PM
So if someone started feeling itchy and sensitive nipples, and started takin 1mg of Arimidex ed the first week and 1mg eod after that, how long will it take for this problem to get fixed?
07-05-2012, 09:31 PM
07-06-2012, 08:19 PM
It's been a week guys, and my nipples are still a little sensitive n stuff, and my chest hurts a little now and is kinda sore.. Should I stay on Arimidex for 1 more week, or should I get on something else like Nolvadex or Letro?
07-06-2012, 09:53 PM
07-06-2012, 10:37 PM
07-07-2012, 12:36 PM
It's been 9 days now and my situation is kinda getting worse..What do u guys think I should do cause I still feel the same kinda..They kinda got worse, they itch n burn kinda and when I press on my nipples they kinda hurt a little and I do feel some hard stuff underneath the nipple.. Should I stop taking the test? And what can I do to get rid if this? I'll do anything to reverse it if this is gyno what I have.
07-07-2012, 12:55 PM
07-07-2012, 01:05 PM
Cyp is e4 bro. Its the american version of enan.Originally Posted by machorox123
I'm just a dude chasing a dream
07-07-2012, 01:50 PM
Can I ask where are you at in your cycle?Originally Posted by ALPH0NSE
07-07-2012, 01:51 PM
Where are you at in your cycle?Originally Posted by ALPH0NSE
07-07-2012, 01:57 PM
I started June 1st..So I've been on testosterone Cypionate for 5 weeks now..I wanted to run the test c 1cc "250mg" every 4 days for 12 weeks, and I don't know if I should keep goin since I'm experiencing problems already.
07-07-2012, 02:11 PM
Well you could just cut it short finish the week out but you still need to run your pct as planned 2 weeks after your last pin. Honestly since your 5 weeks in I'm not sure stopping is going to make a difference. Why don't you just try another AI? Did you give letro a try even?Originally Posted by ALPH0NSE
07-07-2012, 02:32 PM
Some people say Take Nolvadex and Aromasin and others say Letro.. So I dunno if I should stop the Arimidex and what else to take instead.
07-07-2012, 02:46 PM
Me personally? I would try something else but it seems you are freaking out so you may just want to get off. I just don't think stopping and going into your pct will necessarily help with your issue. But I'm not an expertOriginally Posted by ALPH0NSE
07-07-2012, 04:46 PM
I gave him info via pm for a few different ways. I think its time to call it quits. 5 weeks is barely enough to get into peak blood ranges. If its truely gyno and hes not freaking out ive given him info to correct it. If its not oh well.Originally Posted by BigShadow
I'm just a dude chasing a dream
07-07-2012, 05:48 PM
Well am gonna give Arimidex 2mg a day for 5 more days, and if the situation is still bad, I will get on Aromasin.. Is that a good idea guys? Or if there is I should add to Aromasin, what would that be? By the way thx a lot everyone for the help, I appreciate it.
07-08-2012, 01:52 PM
I decided after 4 more days if my situation is still bad, to start taking Aromasin and Nolvadex.. So if someone could help me and tell me how many mgs of each I should take a day?
07-08-2012, 03:43 PM
Hate to say this but do some research!!! It's not that hard to find out what dosage is the sweet spot! FYI you need to help yourself by doing a little work or no one is going to respond to you. Take it or leave it! I'm out :@Originally Posted by ALPH0NSE
07-08-2012, 04:35 PM
Im pretty sure i pm'd the doses yesterday. I think your drastically overreacting on this. Youre probably fine. You told me your st 18% bf. Its probably fat man tits. Finish the cycle as planned. After pct go on a cut. Get down to 12 %. If it still looks like gyno use the letro gyno removal program outlined in the forums.Originally Posted by ALPH0NSE
I'm just a dude chasing a dream
07-08-2012, 05:38 PM
Fat man tits( chuckle chuckle)Originally Posted by superbeast668
And 18% bf? Wtf? Hope you know that's high to be running test e?
07-08-2012, 05:41 PM
high to be running any steroid imo
07-08-2012, 06:28 PM
Well I've been reasearching and I'll always do, my problem was I was at 3.5% BF and ripped as **** and I wanted to get bigger, so I bulked up naturally for a year and 5 months and realized I hit my plateau gaining miscle mass, and put some body fat on which ain't a big deal cause I got many ways to cut up and I know my body, so I researched a while back and never knew that test c on It's own is kinda harsh sometimes by causing gyno or high estrogen levels and multiple real life friends gave me bad info so i started freakin out when I got on lol! I' cutting while I'm on test c tho. I'll take care of it no matter what but I just wanna make sure I get some helpful info and experiences from people on here to deal with any issues due to my first cycle.. Well thanks a lot for the help guys and I've been Workin Hard and I will keep Doin it and keep u guys posted.
Similar Forum Threads
- By MaNoZz in forum AnabolicsReplies: 3Last Post: 02-18-2006, 02:47 PM
- By NevrEnuf in forum AnabolicsReplies: 15Last Post: 06-01-2005, 10:44 PM
- By jinkillkill in forum AnabolicsReplies: 16Last Post: 01-04-2005, 01:34 PM
- By mauibuilt in forum AnabolicsReplies: 0Last Post: 06-28-2003, 09:41 PM
- By yourdaddy in forum AnabolicsReplies: 13Last Post: 12-23-2002, 02:18 PM